Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/36696
標題: (Information Processing Letters,46(1):007-011)Sequential and Parallel Algorithms for the Maximum-Weight Independent Set Problem on Permutation Graphs
作者: M.S. Yu
L.Y. Tseng
S.J. Chang
關鍵字: PARALLEL ALGORITHMS;COMBINATORIAL PROBLEMS;DESIGN OF ALGORITHMS
出版社: ELSEVIER SCIENCE BV,PO BOX 211,1000 AE AMSTERDAM,NETHERLANDS
Project: Information Processing Letters, Volume 46, Issue 1, Page(s) 7-11.
URI: http://hdl.handle.net/11455/36696
ISSN: 0020-0190
Appears in Collections:資訊網路與多媒體研究所

Show full item record
 

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.